# SDR SIMA2011319010

- Difficulty date: November 15, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 19,883 hours, 17,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT FLIGHT ATTENDANT FLASHLIGHT MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED MISSING FLASHLIGHT IAW EMB 140 AMM CHAPT 33-50-16.  THE OPERATIONAL CHECK WAS GOOD IAW AMM CHAPT 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
